# SDR FDEA201604061150

- Difficulty date: April 6, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48291
- Aircraft time: 69,840 hours, 23,029 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Inoperative
- Location: Evac Slide
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON WALK AROUND, FOUND L1 EVACUATION SLIDE PRESS TO TEST LIGHT INOPERATIVE.  RELAMPED L1 EVACUATION SLIDE PRESS TO TEST LIGHT IAW SWPM 20-00-00.  NO BROKEN WIRES OR OTHER DAMAGE FOUND.  TESTED OK FOR SERVICE.
